Bug Zapper Syndrome

bug zapperI’ve been getting my bi-weekly low dose chemo shots for a while now. The shots produce a few routine side effects during the first couple days; the itchy red spot, chills, feeling more tired than usual, and the bug zapper syndrome. With the bug zapper syndrome, I feel like an electrical jolt has been generated from within and lightly shocks my body. It feels like what a bug zapper sounds like (zzt!), kind of a random internal lightning strike. If all is quiet, I think I hear it in my ears. Some days it will discharge repeatedly before tapering off. I do remember experiencing this zapping a few times long before I ever had chemo. Has anyone else had it?

Next week I meet the plastic surgeon who will do the repair after the skin cancer is removed in mid November.

Advertisements

6 comments on “Bug Zapper Syndrome

  1. john says:

    I’ve had the electric jolts on cymbolta when I forget to take it in the morning. Also when going off meds for bipolar. The med withdraws cause the brain zaps for three weeks.

  2. Don MacDonald says:

    Hello Scott. That would be hard to get use to never knowing when that is going to hit. SORRY to here about that one.   Well for us were doing fine. Diane has  an eye apontment coming up soon to see what DR she is going to use and what she is going to have done with her bad eye .  If she dose not have any thing done she could go blind  on the left eye . HER rit eye is still doing ok but that left one has allways been bad  So now something is going to have to done befor it is to late.  So were going on that roller coaster again Seems we only get off for a little wile and like you we go back on .  OK thanks for the up date I hope something could be done for ya on what your dealing with now.     talk to ya soon  DON 

    • scanfie says:

      Don, It’s just a minor zap, it’s odd though. I was very happy to hear the good news about Diane’s biopsy. I hope she gets good news also about her eye. I agree with you about the roller coaster.

  3. Tanya Lysaught says:

    Scott, like John, I have “brain jolts” when I miss my Cymbalta in the morning. I can hear them sometimes as well. Sorry you have had to experience them. They got really bad for me when they upped my dose of Cymbalta to 90 mg/day.

    • scanfie says:

      Tanya, I guess it’s a good reminder if you forget to take the meds, kind of like an electric shock collar. Mine only lasts a day or so, it’s not really bad, and it appears I’m in good company.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s